# SDR USAA2013091600020

- Difficulty date: July 25, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 60,988 hours, 40,383 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK. FUSELAGE SKIN CRACKED AT FS 727E + 8" AND S23L.  REPAIRED SKIN IAW SRM 53-00-01-2R.
